Is diarrhea a side effect of omega-3?
Omega-3 fatty acid supplements might cause upset stomach or diarrhea. These side effects are worse at higher doses. Interactions. If you take blood thinners, antiplatelet drugs, or anti-inflammatory painkillers (like ibuprofen (Advil or Motrin), talk to your health care provider about using omega-3 fatty acids.
What are the side effects of taking fish oil?
Fish oil side effects include heartburn, loose stools, and nosebleeds. Taking fish oil supplements with meals or freezing them can reduce these issues. Consuming high amounts of fish oil from DIETARY sources is possibly unsafe.
Can fish oil cause stomach problems?
However, fish oil commonly causes uncomfortable side effects. They include abdominal pain, bloating, heartburn, belching and diarrhea. If you experience any of those, don’t give up on fish oil. Just change the way you consume the supplement.